my bladder fills every 2 to21/2 hrs.
Polyuria (frequent urination) is definitely a side effect of glucocorticoids like prednisone. The symptom should resolve after your course of steroids, but if not, contact your doctor as it may be caused by other things.
I wondered the same thing, but mine is night time urination. Initially, I didn't make the connection because I had a
UTI in July that had me running all day long. A 5 day course of Cipro wiped most out, but i still found myself getting up at least once a nite. I didnt start the prednisone until September. My doctor along with research states that it can cause you to retain salt and fluid. As for my problem, my doctor is going to prescribe another round of antibiotcs, but i wonder how effective it will be as long as I'm on prednisone.
It makes me urinate a lot .Is that normal?
I have had a sudden kick up of asthma managed for years on an inhaler intermittently. Took me 4 months to realize that i was using my inhaler more often and basically just feeling crappy in general. Not happy with a new primary who missed this completely after my consistent complaints of shortness of breath, rather, a very competent PA I saw in urgent care a week ago caught it. She gave me an RX of liquid Albuterol so I can use my nebulizer up to 3 times a day. Unfortunately 3 times a day didn’t even get me through the nite.
So, today I got an RX of Prednisone , 20 mg., 2 tabs once a day for 3 days and I have a followup with my primary after pred is done.
I took my 2 tabs at around 10:00am Wed and I have been up all night peeing every half hr. It’s now Thanksgiving day at 5am and of course i’ve been up all night. I know this will keep me up as it’s a pretty good dose but I didn’t expect being in the bathroom every half hr!!! my nightmare,,, do i have 2 more days if this without sleep??? ughhh
I started 10mg tablets for a four week course because I have severe inflammation from two autoimmune syndromes. I thought I had a severe UTI because I pee every 30 mins! I was prescribed three tablets (30mg), then 20mg, then 10mg, and I will end at 5mg all to be takes at 7 days to taper down. I couldn’t tolerate the 30mgs, the 20mg has me on the toilet every thirty minutes. I never get UTI infections and this frequency started to creep up over the last week in 30mg then when I lowered to 20mg it still remains. I get blurry vision, diarrhea, and I can’t sleep. I will move down to 10mg and 5mg if needed. I can’t run to the bathroom every 30mins. It’s so bad I have dreams about peeing! After working with a different doctor besides my RA I am finding out clean diet works just as well as this drug. Also high quality CBD oil.
Yes it makes you pee a lot. At night its been terrible. I think ill just sleep in the bathtub to cut down on the commute.
Yes! Lack of sleep and bathroom ALL DAY ! guess I'm not the only one whose had this issue . just had to make sure this was normal . and now I see it is. Just started using methylprednisolone today and its 235am I'm still up using the bathroom.
Just have to say I'm glad I found this question!!!
I've been placed on 30mg prednisone daily, for about 2-wks now. Prior to this, I was lucky to urinate once a day. Suddenly about every hour.. Kinda happy.. But geez
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.